PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 4 | 1300-1305
Tytuł artykułu

The Brauer group of desingularization of moduli spaces of vector bundles over a curve

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let C be an irreducible smooth projective curve, of genus at least two, defined over an algebraically closed field of characteristic zero. For a fixed line bundle L on C, let M C (r; L) be the coarse moduli space of semistable vector bundles E over C of rank r with ∧r E = L. We show that the Brauer group of any desingularization of M C(r; L) is trivial.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
4
Strony
1300-1305
Opis fizyczny
Daty
wydano
2012-08-01
online
2012-05-31
Twórcy
autor
autor
Bibliografia
  • [1] Abramovich D., Corti A., Vistoli A., Twisted bundles and admissible covers, Comm. Algebra, 2003, 31(8), 3547–3618 http://dx.doi.org/10.1081/AGB-120022434
  • [2] Balaji V., Cohomology of certain moduli spaces of vector bundles, Proc. Indian Acad. Sci. Math. Sci., 1988, 98(1), 1–24 http://dx.doi.org/10.1007/BF02880966
  • [3] Balaji V., Biswas I., Gabber O., Nagaraj D.S., Brauer obstruction for a universal vector bundle, C. R. Math. Acad. Sci. Paris, 2007, 345(5), 265–268 http://dx.doi.org/10.1016/j.crma.2007.07.011
  • [4] Gille P., Szamuely T., Central Simple Algebras and Galois Cohomology, Cambridge Stud. Adv. Math., 101, Cambridge University Press, Cambridge, 2006 http://dx.doi.org/10.1017/CBO9780511607219
  • [5] Jarod A., Good Moduli Spaces for Artin Stacks, PhD thesis, Stanford University, 2008
  • [6] King A., Schofield A., Rationality of moduli of vector bundles on curves, Indag. Math. (N.S.), 1999, 10(4), 519–535 http://dx.doi.org/10.1016/S0019-3577(00)87905-7
  • [7] Laumon G., Moret-Bailly L., Champs Algébriques, Ergeb. Math. Grenzgeb., 39, Springer, Berlin, 2000
  • [8] Narasimhan M.S., Ramanan S., Moduli of vector bundles on a compact Riemann surface, Ann. of Math., 1969, 89(1), 14–51 http://dx.doi.org/10.2307/1970807
  • [9] Nitsure N., Cohomology of desingularization of moduli space of vector bundles, Compositio Math., 1989, 69(3), 309–339
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0071-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.